RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1978, Volume 23, Issue 2, Pages 261–270 (Mi mz8140)  

Some extremal properties of conformal mappings of a multiply connected domain onto canonical $p$-sheeted surfaces

Yu. E. Alenitsyn

Institute of Mathematics, Siberian Branch of USSR Academy of Sciences

Abstract: Some theorems of Kühnau on the mutual position of the boundary components of images of a multiply connected domain under single-sheeted conformal mappings are generalized to $p$-sheeted conformal mappings of a multiply connected domain with given singularities at given points of the domain. Concrete estimates for certain functionals are obtained for an annulus.

Full text: PDF file (825 kB)

English version:
Mathematical Notes, 1978, 23:2, 142–146

Bibliographic databases:

UDC: 517.5
Received: 11.10.1976

Citation: Yu. E. Alenitsyn, “Some extremal properties of conformal mappings of a multiply connected domain onto canonical $p$-sheeted surfaces”, Mat. Zametki, 23:2 (1978), 261–270; Math. Notes, 23:2 (1978), 142–146

Citation in format AMSBIB
\Bibitem{Ale78}
\by Yu.~E.~Alenitsyn
\paper Some extremal properties of conformal mappings of a~multiply connected domain onto canonical $p$-sheeted surfaces
\jour Mat. Zametki
\yr 1978
\vol 23
\issue 2
\pages 261--270
\mathnet{http://mi.mathnet.ru/mz8140}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=477014}
\zmath{https://zbmath.org/?q=an:0409.30020|0378.30011}
\transl
\jour Math. Notes
\yr 1978
\vol 23
\issue 2
\pages 142--146
\crossref{https://doi.org/10.1007/BF01153156}


Linking options:
  • http://mi.mathnet.ru/eng/mz8140
  • http://mi.mathnet.ru/eng/mz/v23/i2/p261

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:108
    Full text:51
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020